Free Access
Issue
ESAIM: M2AN
Volume 44, Number 4, July-August 2010
Page(s) 737 - 758
DOI https://doi.org/10.1051/m2an/2010017
Published online 23 February 2010
  1. I. Bakelman, Convex analysis and nonlinear geometric elliptic equations. Springer-Verlag, Germany (1994). [Google Scholar]
  2. G. Barles and P.E. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations. Asymptotic Anal. 4 (1991) 271–283. [MathSciNet] [Google Scholar]
  3. K. Böhmer, On finite element methods for fully nonlinear elliptic equations of second order. SIAM J. Numer. Anal. 46 (2008) 1212–1249. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  4. L.A. Caffarelli and M. Milman, Eds., Monge Ampère equation: applications to geometry and optimization, Contemporary Mathematics 226. American Mathematical Society, Providence, USA (1999). [Google Scholar]
  5. L. Caffarelli, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations. I. Monge-Ampère equation. Comm. Pure Appl. Math. 37 (1984) 369–402. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  6. M.G. Crandall, H. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1–67. [CrossRef] [MathSciNet] [Google Scholar]
  7. E.J. Dean and R. Glowinski, An augmented Lagrangian approach to the numerical solution of the Dirichlet problem for the elliptic Monge-Ampère equation in two dimensions. Electron. Trans. Numer. Anal. 22 (2006) 71–96. [MathSciNet] [Google Scholar]
  8. E.J. Dean and R. Glowinski, Numerical methods for fully nonlinear elliptic equations of the Monge-Ampère type. Comput. Methods Appl. Mech. Engrg. 195 (2006) 1344–1386. [CrossRef] [MathSciNet] [Google Scholar]
  9. E.J. Dean and R. Glowinski, On the numerical solution of the elliptic Monge-Ampère equation in dimension two: a least-squares approach, in Partial differential equations, Comput. Methods Appl. Sci. 16, Springer, Dordrecht, The Netherlands (2008) 43–63. [Google Scholar]
  10. E.J. Dean, R. Glowinski and T.-W. Pan, Operator-splitting methods and applications to the direct numerical simulation of particulate flow and to the solution of the elliptic Monge-Ampère equation, in Control and boundary analysis, Lect. Notes Pure Appl. Math. 240, Chapman & Hall/CRC, Boca Raton, USA (2005) 1–27. [Google Scholar]
  11. L.C. Evans, Partial differential equations and Monge-Kantorovich mass transfer, in Current developments in mathematics, 1997 (Cambridge, MA), Int. Press, Boston, USA (1999) 65–126. [Google Scholar]
  12. X. Feng and M. Neilan, Galerkin methods for the fully nonlinear Monge-Ampère equation. http://arxiv.org/abs/0712.1240v1 (2007). [Google Scholar]
  13. X. Feng and M. Neilan, Mixed finite element methods for the fully nonlinear Monge-Ampère equation based on the vanishing moment method. SIAM J. Numer. Anal. 47 (2009) 1226–1250. [CrossRef] [MathSciNet] [Google Scholar]
  14. X. Feng and M. Neilan, Vanishing moment method and moment solutions for fully nonlinear second order partial differential equations. J. Sci. Comput. 38 (2009) 74–98. [CrossRef] [MathSciNet] [Google Scholar]
  15. R. Glowinski, Numerical methods for fully nonlinear elliptic equations, in 6th International Congress on Industrial and Applied Mathematics, ICIAM 07, Invited Lectures, R. Jeltsch and G. Wanner Eds. (2009) 155–192. [Google Scholar]
  16. R. Glowinski, E.J. Dean, G. Guidoboni, L.H. Juárez and T.-W. Pan, Applications of operator-splitting methods to the direct numerical simulation of particulate and free-surface flows and to the numerical solution of the two-dimensional elliptic Monge-Ampère equation. Japan J. Indust. Appl. Math. 25 (2008) 1–63. [CrossRef] [MathSciNet] [Google Scholar]
  17. C.E. Gutiérrez, The Monge-Ampère equation, Progress in Nonlinear Differential Equations and their Applications 44. Birkhäuser Boston Inc., Boston, USA (2001). [Google Scholar]
  18. G. Loeper and F. Rapetti, Numerical solution of the Monge-Ampère equation by a Newton's algorithm. C. R. Math. Acad. Sci. Paris 340 (2005) 319–324. [CrossRef] [MathSciNet] [Google Scholar]
  19. A.M. Oberman, Convergent difference schemes for degenerate elliptic and parabolic equations: Hamilton-Jacobi equations and free boundary problems. SIAM J. Numer. Anal. 44 (2006) 879–895. [CrossRef] [MathSciNet] [Google Scholar]
  20. A.M. Oberman, Computing the convex envelope using a nonlinear partial differential equation. Math. Models Methods Appl. Sci. 18 (2008) 759–780. [CrossRef] [MathSciNet] [Google Scholar]
  21. A.M. Oberman, Wide stencil finite difference schemes for the elliptic Monge-Ampère equation and functions of the eigenvalues of the Hessian. Discrete Contin. Dyn. Syst. Ser. B 10 (2008) 221–238. [CrossRef] [MathSciNet] [Google Scholar]
  22. V.I. Oliker and L.D. Prussner, On the numerical solution of the equation (∂2z/∂x2)(∂2z/∂y2) - (∂2z/∂xy)2 = f and its discretizations, I. Numer. Math. 54 (1988) 271–293. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you